# SDR CALA2025052905079

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 46,470 hours, 16,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 344 AT APPROX. RBL 42 TOP SIDE OF FLOOR BEAM UPPER CAP HAS CORROSION.   REPAIRED FROM RBL 42 TO 37. REPAIRED FLOORBEAM AT STA 344 RBL 37 IAW SRM 53-10-51- 2R REPAIR 10 AND IAW ECRA 5310-08607,  REPAIRED FLOOR BEAM AT STA 344 RBL 37 IAW SRM 53-10-51- 2R REPAIR 10 AND IAW ECRA 5310-08607,
